PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 55(69), pp. 29--38 (1994)
Existence of solutions for integrodifferential inclusions in Banach spaces
Nikolaos S. PapageorgiouFlorida Institute of Technology, Department of Applied Mathematics, 150 W. University Blvd. Melbourne, Florida 32901-6988, USA
Abstract: We examine nonlinear integrodifferential inclusions defined in a separable Banach space. Using a compactness type hypothesis involving the ball measure of noncompactness, we establish two existence results. One involving convex-valued orientor fields and the other nonconvex valued ones.
Classification (MSC2000): 34G05, 45G05
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts